# SDR UIEA2023041800368

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 92,338 hours, 14,992 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD QTY LOW #1 FOLLOWED BY HYD PRESSURE SYS #1 CAUTION ON FINAL.( NOSE GEAR STEERING PRESSURE LINE AT STA 900 IN FWD PIT LEAKING. REPAIRED AND INSTALLED TEMP LINE IAW AMM 20-11-05 & GMM 3.24.1. OPS & LEAK CHECK GOOD. RE-INSPECT TEMP FLEX LINE EVERY 25 FLIGHT CYCLES. TRANSFER TO NON-MEL 184022 DUE DATE 30APR23. )
